Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Swelling in legs, having nerethisterone. Is swelling due to the medicine?

madam, i have swelling in my legs ( calf muscles to foot ) for last two days . i had to stand in a queue for 3 hours 2 days back. and i am having nerethisterone tab 5 mg for last week, to stop bleeding under the guidence of my gynecologist . swelling is still there after i took rest . please advice, is my swelling is due to the medicine?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM

Your symptom is indication of fluid retention that caused swelling of the legs. Oedema, swelling, leg cramps can be side effect of the said drug that you have been taking but it can be due to thromboembolic problems also.

Side effect can be an option for your swollen legs but you need to get examined by a clinician to rule out any developing thromboembolic disease, get thyroid function tests and other fitness tests ( USG of the uterus to rule out fibroid, endometriosis) done and get properly treated for the cause.

Weight gain, thyroid problem, hormonal imbalance, bleeding problems can be related. Exercise regularly, take balanced nutritious food, keep well hydrated, sleep well. I hope my answer is helpful. Take care.

Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor